# SDR FDKA200803097

- Difficulty date: March 9, 2008
- Submitted: March 11, 2008
- Operation: Air carrier
- Aircraft: N826MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145214
- Aircraft time: 17,903 hours, 16,224 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Unsecure
- Location: Emergency Lights
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FDM 6154 RDU-BOS (1333 PHX LCL) - SERVICE DOOR EMERGENCY EXIT SIGN INOP.  MX RESECURED CONNECTORS.  OPS CHECK GOOD.
